MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341452 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Wrinkling (2613)
| Date of Event |
01/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient who underwent primary breast augmentation with 685cc mentor memoryshape breast implants experienced bilateral cutaneous contour deformity, left sided breast pain, and lift sided fluid collection post procedure.There was fluid formation around the patient¿s left breast inhibiting movement.A dimple formed on the left breast accompanied by pain.This was followed by dimple formation on the right sided.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.See 1645337-2024-02382 for contralateral prosthesis report.
Additional Manufacturer Narrative
Additional information was received on february 28, 2024.In addition to the issues reported previously, the patient also experienced bilateral rupture and shoulder pain caused by a torn muscle.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information was received on july 22, 2024.The devices were explanted and replaced with non-mentor devices.Additional information was received on july 23, 2024.The explant date was (b)(6) 2024.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: rupture/cutaneous contour deformity/pain.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The investigation of the photograph provided was completed by the failure analysis lab on september 10, 2024.Device evaluation summary: upon visual evaluation of the image provided in the complaint, the implant was observed ruptured.As the product involved in this complaint was discarded, the device couldn´t be analyzed according to our procedures.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).